Doctors Lounge - Oncology AnswersBack to Oncology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/21/2017.
Forum Name: Gall Bladder Cancer
|Abe Gipson - Mon Apr 16, 2007 9:41 pm||
My mother-in law is 64 and over the past 3 weeks has had several unexplained symptoms. First of she has very high blood pressure which she is on medication for and has been for years. She is tired all the time and very weak. Two weeks ago she has 3 or 4 boyles in the top of her head which the doctor lanced and put her on antibiotics. Then she started losing weight and appetite. Today she vomited green looking stuff and her bowl movement was black looking. She holds her stomach alot like she is in pain but tells us it doesn't hurt. I think she doesn't want us to worry about her. Let me know if any of these symptoms ring a bell with you. thanks Kim[
|Dr. Chan Lowe - Sun Apr 22, 2007 10:21 pm||
I would strongly recommend that your Mother-in-law follow up with her doctor soon.
Her green vomiting may be indicative of an intestinal blockage. The black stools may also be indicative of bleeding in her intestinal tract. This would also explain the fatigue if she has been loosing enough blood.
Her symptoms are concerning and she should probably have some imaging studies and blood tests to help figure out what is going on.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.